Comment by: John Marshall
Sat., Oct. 19, 2013 at 2:12 pm EDT
Like most doctors, he tries to minimize the side effects of the meds. Severe adverse events stage 3/4 can happen. The number may be as high as 25% of patients. The meds are highly toxic and can be debilitating. The NRTIs cause a lot of irreversible damage to body chemistry. Diarrhea my ass.
Comment by: bcilla13
Tue., Sep. 10, 2013 at 12:49 pm EDT
treatment is without doudt the key to our survival i encourage everyone suffering from this illness to get into care and remain in care, the only way to sustain life span is by treating this disease aggressively.
(Please note: Your name and comment will be public, and may even show up in Internet search results. Be careful when providing personal information! Before adding your comment, please read TheBody.com's Comment Policy.)
Please note: Knowledge about HIV changes rapidly. Note the date of this summary's publication, and before treating patients or employing any therapies described in these materials, verify all information independently. If you are a patient, please consult a doctor or other medical professional before acting on any of the information presented in this summary. For a complete listing of our most recent conference coverage, click here.
TheBodyPRO.com is a service of Remedy Health Media, LLC, 750 3rd Avenue, 6th Floor, New York, NY 10017. TheBodyPRO.com and its logos are trademarks of Remedy Health Media, LLC, and its subsidiaries, which owns the copyright of TheBodyPRO.com's homepage, topic pages, page designs and HTML code. General Disclaimer: TheBodyPRO.com is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through TheBodyPRO.com should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your health care provider.